# SDR ARWA980408

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND EVIDENCE OF CORROSION AT APPROXIMATELY FS 640 L 33R AND 34R.  REMOVED CORROSION, FOUND BEYOND LIMITS IAW SRM 53-2-0.  REFER TO DOUGLAS MESSAGE MISC 546/JCT.
